# SDR SWAA2024041273238

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY EXIT LIGHT BULBS AT FWD ENTRY UPPER EMERGENCY LIGHT AND RIGTH EXIT WING EMERGENCY LIGHT AFT AT PASSENGER CABIN 2024-180907<[01] REPLACED LIGHT BULBS AT FWD ENTRY UPPER EMERGENCY LIGHT AND RIGTH EXIT WING EMERGENCY LIGHT AFT AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-801 TEST IS OK.;[02] CERTIFIED WORK PERFORMED
